# SDR UALA2012111306537

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,481 hours, 14,083 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING THERMAL ANTI-ICING DUCT SEAL DOOR ASSY AFT HINGE BROKEN AND AFT OUTBD.  CORNER OF PANEL SHEET METAL TORN.  REMOVED DAMAGED DOOR ASSEMBLY AND HARDWARE AND PLACED IN BULK PIT.  REMOVED DAMAGED ERODED EDGE STRIP AND APPLIED LAY-UP REPAIR PER SRM 57-41-01, RPR 2.  REPLACED HINGES AND RE-INSTALLED TAI DOOR PER MM.  DOOR ADJUSTMENT CHECKS GOOD PER MM.  RESTORED ACFT TO NORMAL CONDITION.
